# SDR DALA2014091605065

- Difficulty date: September 13, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 42,623 hours, 24,581 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NITROGEN CYLINDER PULL CABLE HAS BROKEN STRANDS.  R & R LANYARD.
